Alert archive / West Virginia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 133, NWS Charleston, WV

July 27, 2007Wyoming County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jul 27, 2007, 1:31 PM EDT for Wyoming County, West Virginia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 27, 2007, 1:31 PM EDT (17:31 UTC)
Expired
Jul 27, 2007, 2:15 PM EDT
In force
44 min
Issued by
NWS Charleston, WV
Area
Counties, with a storm outline in the text

County Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 82 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 5.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2007-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1044 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2007-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1044 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 271731
SVRRLX
WVC109-271815-
/O.NEW.KRLX.SV.W.0133.070727T1731Z-070727T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
131 PM EDT FRI JUL 27 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WYOMING COUNTY IN WEST VIRGINIA...

* UNTIL 215 PM EDT

* AT 119 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR R.D. BAILEY LAKE...OR ABOUT
  NEAR GILBERT CREEK...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES SOUTH OF OCEANA BY 150 PM EDT...
  PINEVILLE BY 205 PM EDT...
  MULLENS AND 6 MILES SOUTH OF TWIN FALLS STATE PARK BY 215 PM EDT...

PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3752 8166 3751 8181 3755 8186 3762 8180
      3766 8180 3770 8171 3771 8172 3774 8146
      3768 8139 3755 8131 3752 8127 3753 8124
      3747 8133 3747 8139

$$

08
2 follow-up statements
000 
WWUS51 KRLX 271801
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
201 PM EDT FRI JUL 27 2007

WVC109-271815-
/O.CON.KRLX.SV.W.0133.000000T0000Z-070727T1815Z/
WYOMING WV-
201 PM EDT FRI JUL 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR WYOMING COUNTY...

AT 153 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR MULLENS...
MOVING EAST AT 20 MPH.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3752 8166 3751 8181 3755 8186 3762 8180
      3766 8180 3770 8171 3771 8172 3774 8146
      3768 8139 3755 8131 3752 8127 3753 8124
      3747 8133 3747 8139

$$

08
000 
WWUS51 KRLX 271814
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
213 PM EDT FRI JUL 27 2007

WVC109-271823-
/O.EXP.KRLX.SV.W.0133.000000T0000Z-070727T1815Z/
WYOMING WV-
213 PM EDT FRI JUL 27 2007

...THE SEVERE THUNDERSTORM WARNING FOR WYOMING COUNTY EXPIRES AT 215
PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3752 8166 3751 8181 3755 8186 3762 8180
      3766 8180 3770 8171 3771 8172 3774 8146
      3768 8139 3755 8131 3752 8127 3753 8124
      3747 8133 3747 8139

$$

08

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 1:00 PM EDT, 31 minutes earlier.

Area forecast discussion, Jul 27, 1:00 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
100 PM EDT FRI JUL 27 2007

.SYNOPSIS...
UPPER LEVEL LOW OVER THE GREAT LAKES WILL WEAKEN AS IT MOVES MOVES
EAST BY SATURDAY. THIS WILL BRING A SURFACE COLD FRONT INTO
VICINITY. HOWEVER...AN NEW UPPER TROUGH WILL MOVE THROUGH SUNDAY
NIGHT...THEN REMAIN ALONG THE EAST COAST INTO NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
BASED ON LATEST RADAR TRENDS...HAVE UPDATED POP GRIDS TO INCLUDE
LIKELY POPS IN MANY LOCATIONS.  FEEL BROKEN LINE OF CONVECTION FROM
SW PA INTO EASTERN KY WILL CONTINUE TO PUSH EAST INTO OUR FORECAST
AREA TODAY.  HAVE ALSO CHANGED THE GRIDS TO REFLECT AREAL
COVERAGE...INSTEAD OF PROBABILITY.

STILL FEEL MAX TEMPS ARE ATTAINABLE...SO NO CHANGES MADE TO THEM.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
LOW PRESSURE SYSTEM AND COLD FRONT IN THE AREA RIGHT AT THE START OF
THE PERIOD MOVE ON THROUGH DURING THE DAY SATURDAY.  GFS IS A BIT
SLOWER WITH ASSOCIATED PRECIPITATION THAN IS THE NAM.  THE TWO
MODELS ARE SIMILAR ON SURFACE FEATURES AND GFS TIES THE
PRECIPITATION MORE CLOSELY WITH SURFACE FEATURE.  THE PRECIPITATION
WILL LIKELY BE IN THE FORM OF A NOCTURNAL COMPLEX AS SUGGESTED BY
SHOWALTERS NEAR ZERO 12Z SAT ALONG WITH DECENT H85 THETA E FEED.

THIS COMPLEX CONTINUES INTO SATURDAY AND PERHAPS UNDERGOES A
METAMORPHOSIS FOR THE AFTERNOON.  NAM IS...AS USUAL...INDICATING
MORE INSTABILITY THAN THE GFS...WITH UP TO TWO KGKJ-1 OF CAPE ALONG
WITH TWO INCHES PW...THE GFS PEAKS AT LESS THAN A KGKJ-1 OF CAPE.
REALITY WILL LIKELY FALL SOMEWHERE IN BETWEEN.

THE UPPER LEVEL SYSTEM THAT HAS BEEN AROUND FOR OVER A WEEK...LIKE A
SUMMER GUEST THAT HAS WORN OUT THEIR WELCOME...FINALLY EXITS
SATURDAY NIGHT.  THIS...ALONG WITH THE LOSS OF HEATING...WILL ALLOW
THE WEATHER TO SETTLE DOWN.

BOTH MODELS ARE CLOSE ON ANOTHER SHORT WAVE APPROACHING SUNDAY.
THIS COMES OUT OF A SPEED MAX NOW RIDING OVER TOP OF THE RIDGE OVER
SOUTHWESTERN CANADA...AND BECOMES BARELY DISTINGUISHABLE FROM ITS
PREDECESSOR.  BUT IT DOES SHARPEN UP WITH A POSITIVE TILT OVER THE
AREA AS THE UPSTREAM RIDGE BUILDS OVER THE GREAT LAKES.  THE TIMING
OF THIS SHORT WAVE COINCIDES WITH THE HEATING OF THE DAY FOR A GOOD
CHANCE FOR LATE DAY THUNDERSTORMS SUNDAY.

UPPER TROUGH IS SLOW TO EXIT NEXT WEEK BUT SHOULD JUST ABOUT MAKE
THE EAST COAST MONDAY...SO POPS ARE LIMITED TO THE MOUNTAINS.

ONGOING FORECAST FOR HIGHS SATURDAY LOOKED GOOD...CLOSE TO THE MET
WHICH IS THE MIDDLE GROUND BUT CLOSER TO THE LOWER MAV THAN THE
HIGH FWC.  OTHERWISE A BLEND OF THE NUMBERS WERE USED...WHICH
ENTAILED ONLY MINOR CHANGES TO THE PREVIOUS FORECAST.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...

WITH 500 MB TROF ALONG MID ATLANTIC COAST...HOPING THE NORTHERLY
FETCH WILL CONTINUE TO FEED DRIER AND MORE STABLE AIR SOUTH. STILL
QUESTIONABLE HOW LOW THE DEW POINTS WILL BE ABLE TO FALL DURING
TUESDAY AFTERNOON. SO...STILL HOPING FOR A DRIER PATTERN THAN
NEAR AND SHORT TERM.

A WEAK LOW LEVEL WIND FLOW FOR WEDNESDAY INTO FRIDAY. SO A DOG
DAY WEATHER PATTERN MAY BE SETTING UP FOR WED-FRIDAY. YET...SOME
LIGHT EAST LOW LEVEL FLOW POSSIBLE BY WEDNESDAY AND THURSDAY. WILL
MENTION SOME SLIGHT CHANCE POPS IN AFTERNOON AND EVENING OVER
MOUNTAINOUS COUNTIES ON WEDNESDAY AND SPREAD THESE POPS A BIT WEST
ON THURSDAY. A SURFACE FRONT PICTURED OVER SRN GREAT LAKES DAY 6
INTO DAY 7...BUT SHOULD REMAIN TO OUR N. WEAK 700-500MB FLOW FM
NW MAY CAUSE SOME CONVECTION TO SINK SLOWLY S...SO 20/30 POPS DAY
7.

MAXIMUM TEMPERATURES INCHED UP SLIGHTLY FROM HPC GUIDANCE ACROSS
WESTERN LOWLANDS WEDNESDAY INTO FRIDAY...CLOSER TO 90 DEGREES.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
UPPER LEVEL LOW IS STILL IMPACTING THE REGION. SHORT WAVE TROF
MOVING ACROSS OHIO AND NORTHERN PORTIONS OF WEST VIRGINIA IS
KICKING OFF SHOWERS AND THUNDERSTORMS. THESE STORMS ARE EXPECTED
TO STAY NORTH OF TAF SITES THIS MORNING WILL KEEP MOVING EASTWARD
AND OUT OF THE REGION THIS MORNING. MVFR FOG WILL DISSIPATE
QUICKLY AFTER SUNRISE. ONE LAST SHORTWAVE ALONG WITH A COLD FRONT IS
EXPECTED TO MOVE THROUGH THE REGION THIS AFTERNOON AND INTO THIS
EVENING. THIS WILL AGAIN BRING SHOWERS AND THUNDERSTORMS TO THE
REGION. THIS SHORTWAVE COMBINED WITH HEATING TODAY WILL CAUSE THE
ATMOSPHERE TO AGAIN BECOME UNSTABLE...AND SOME OF THESE STORMS MAY
BECOME SEVERE. THE MAIN FOCUS IS EXPECTED ACROSS CENTRAL AND
SOUTHERN SECTIONS...FROM HTS/CRW/BKW LINE AND POINTS SOUTH INTO
THIS EVENING...HOWEVER ALL SITES HAVE THE POTENTIAL FOR STORMS.
EXPECT IFR TO LIFR CONDITIONS IN EXITING STORMS AND FOG FOR
TONIGHT.

SATURDAY THROUGH TUESDAY... THUNDERSTORMS MAY STILL RESULT IN
TEMPORARY MVFR/IFR CONDITIONS EACH AFTERNOON AND EVENING THROUGH
THE WEEKEND. IN ADDITION...FOG MAY RESULT IN THE DEVELOPMENT OF
MVFR/IFR CONDITIONS EACH NIGHT THROUGH THE PERIOD.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...TRM/JS
NEAR TERM...JSH
SHORT TERM...TRM
LONG TERM...KTB
AVIATION...JSH
Hazardous weather outlook, Jul 27, 3:24 AM EDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
324 AM EDT FRI JUL 27 2007

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>010-
013>017-019-024>026-280730-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-LINCOLN-PUTNAM-KANAWHA-ROANE-
WIRT-RITCHIE-MINGO-LOGAN-BOONE-
324 AM EDT FRI JUL 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WIND
GUSTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ011-018-020-027>040-046-047-280730-
TYLER-CALHOUN-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-
MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-
POCAHONTAS-RANDOLPH-
324 AM EDT FRI JUL 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 27, 10:30 AM EDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1030 AM EDT FRI JUL 27 2007

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1026 AM     HAIL             CHAUNCEY                39.40N 82.13W
07/27/2007  U0.25 INCH.      ATHENS             OH   PUBLIC

            EVENT OCCURRED BETWEEN
            1011 AM 07/27/2007 AND 1026 AM 07/27/2007

&&

NNNN
Special weather statement, Jul 27, 10:53 AM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1053 AM EDT FRI JUL 27 2007

OHZ076-085-WVZ009-010-271545-
WASHINGTON OH-MEIGS OH-WOOD WV-PLEASANTS WV-
1053 AM EDT FRI JUL 27 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 1053 AM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM
WASHINGTON...SOUTHWEST TO MEIGS COUNTY IN SOUTHEAST OHIO...MOVING
EAST AT 30 MPH. SOME STORMS WILL AFFECT WOOD COUNTY IN WEST VIRGINIA
AS WELL THROUGH 1145 AM.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS LINE OF STORMS INCLUDE
  ARVILLA...WILLOW ISLAND...WAVERLY...DAVISVILLE...WALKER AND
  BELLEVILLE.

EXPECT SMALL HAIL AND FREQUENT LIGHTNING IN THE PATH OF THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

08
Special weather statement, Jul 27, 11:45 AM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1145 AM EDT FRI JUL 27 2007

WVZ010-011-017-019-271615-
WIRT WV-PLEASANTS WV-TYLER WV-RITCHIE WV-
1145 AM EDT FRI JUL 27 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 1145 AM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM
MIDDLEBOURNE TO 21 MILES SOUTHWEST OF HARRISVILLE...OR FROM
MIDDLEBOURNE TO 16 MILES SOUTHEAST OF PARKERSBURG...MOVING EAST AT 30
MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS LINE OF STORMS INCLUDE
  PETROLEUM...HIGHLAND...PIKE...MOUNTAIN...SMITHVILLE AND MACFARLAN.

WIND GUSTS TO 30 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE
ALL POSSIBLE WITH THESE STORMS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Special weather statement, Jul 27, 11:54 AM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1154 AM EDT FRI JUL 27 2007

WVZ020-029>032-271700-
DODDRIDGE-GILMER-LEWIS-HARRISON-TAYLOR-
INCLUDING THE CITIES OF...WEST UNION...GLENVILLE...WESTON...
CLARKSBURG...BRIDGEPORT...GRAFTON
1154 AM EDT FRI JUL 27 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

BETWEEN NOON AND 1 OCLOCK...A CLUSTER OF SHOWERS AND THUNDERSTORMS WILL
MOVE EAST AT ABOUT 30 MPH...THROUGH NORTH CENTRAL WEST VIRGINIA.
THIS INCLUDES SUCH COMMUNITIES AS WEST UNION...CLARKSBURG...BRIDGEPORT...
GRAFTON...WESTON...AND GLENVILLE.

BRIEF HEAVY RAIN IS LIKELY. THE USUAL PONDING OF WATER ON ROADS
AND IN POOR DRAINAGE AREAS MAY BE SEEN. ROAD VISIBILITY WOULD
ALSO BE LIMITED...INCLUDING A PORTION OF THE INTERSTATE 79
CORRIDOR.

A BRIEF LOCAL WIND GUST OF 30 TO 40 MPH COULD OCCUR.

OF COURSE...LIGHTNING ALWAYS DESERVES OUR RESPECT. STAY INDOORS IF
THUNDER IS HEARD.

KTB
Local storm report, Jul 27, 12:47 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1247 PM EDT FRI JUL 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     RACINE                  38.97N 81.91W
07/26/2007                   MEIGS              OH   DEPT OF HIGHWAYS

            TREES DOWN ON RT. 3 RACINE

0815 PM     HAIL             POINT PLEASANT          38.85N 82.13W
07/26/2007  E0.75 INCH       MASON              WV   COUNTY OFFICIAL

            PENNY SIZE HAIL COVERED THE GROUND ON RT. 2N RIPLEY RD.

0820 PM     TSTM WND DMG     2 SE ST. ALBANS         38.36N 81.79W
07/26/2007                   KANAWHA            WV   DEPT OF HIGHWAYS

            TREES DOWN ON COAL RIVER RD. NEAR WARPED DR.

0825 PM     TSTM WND DMG     CLAY                    38.46N 81.08W
07/26/2007                   CLAY               WV   EMERGENCY MNGR

            TREES DOWN ROUTE 4 AND 16 JUST NORTH OF CLAY. TREES DOWN
            ELKHURST ROAD AT HARTLAND.

0844 PM     TSTM WND DMG     DUNBAR                  38.37N 81.74W
07/26/2007                   KANAWHA            WV   DEPT OF HIGHWAYS

            TREES DOWN ON ROXALANNA RD. NEAR ROXALANNA APARTMENTS IN
            THE CITY.

1020 PM     TSTM WND DMG     2 S CRAIGSVILLE         38.29N 80.65W
07/26/2007                   NICHOLAS           WV   EMERGENCY MNGR

            TREES DOWN ACROSS RT. 20 NEAR CRAIGSVILLE. WINDS
            ESTIMATED AT 40-50 MPH.

1040 PM     TSTM WND DMG     4 S SHADY SPRING        37.65N 81.10W
07/26/2007                   RALEIGH            WV   FIRE DEPT/RESCUE

            TREES DOWN IN COOL RIDGE ALONG RT. 19.

1100 PM     HAIL             COWEN                   38.41N 80.56W
07/26/2007  E0.75 INCH       WEBSTER            WV   EMERGENCY MNGR

            PENNY SIZE HAIL AND WINDS 40-50 MPH IN THE VILLAGE OF
            COWEN.

&&

BARTHOLF
Special weather statement, Jul 27, 12:56 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1256 PM EDT FRI JUL 27 2007

WVZ028>032-039-040-047-271745-
BRAXTON WV-GILMER WV-UPSHUR WV-RANDOLPH WV-LEWIS WV-TAYLOR
WV-HARRISON WV-BARBOUR WV-
1256 PM EDT FRI JUL 27 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 1256 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM TAYLOR
...SOUTHWEST TO GILMER COUNTY...MOVING EAST AT 20 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS LINE OF STORMS INCLUDE
  HORNER...WALKERSVILLE...IRELAND...CAMDEN...ALUM BRIDGE AND
  EXCHANGE.

WIND GUSTS TO 40 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE
ALL POSSIBLE WITH THESE STORMS.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:10 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha, Lincoln65 min
Jul 26, 8:25 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo35 min
Jul 26, 8:48 PM EDTSevere Thunderstorm WarningRLXBraxton72 min
Jul 26, 8:48 PM EDTSevere Thunderstorm WarningRLXClay, Roane27 min
Jul 26, 8:58 PM EDTAreal Flood AdvisoryRLXBoone, Clay, Kanawha, Logan, Mingo62 min
Jul 26, 9:03 PM EDTSevere Thunderstorm WarningRLXBoone, Logan42 min
Jul 26, 9:19 PM EDTSevere Thunderstorm WarningRLXMingo, Wyoming41 min
Jul 26, 9:49 PM EDTSevere Thunderstorm WarningRLXFayette41 min
Jul 26, 9:58 PM EDTSevere Thunderstorm WarningRLXWyoming47 min
Jul 26, 9:59 PM EDTSevere Thunderstorm WarningRLXRaleigh46 min
Jul 26, 10:19 PM EDTSevere Thunderstorm WarningRLXNicholas, Webster41 min
Jul 26, 10:26 PM EDTSevere Thunderstorm WarningRLXMingo34 min
Jul 26, 11:09 PM EDTAreal Flood AdvisoryRLXRaleigh66 min
Jul 27, 3:26 PM EDTSevere Thunderstorm WarningRLXWood49 min
Jul 27, 3:27 PM EDTSevere Thunderstorm WarningRLXMason29 min
Jul 27, 4:19 PM EDTSevere Thunderstorm WarningRLXRitchie41 min
Jul 27, 4:28 PM EDTSevere Thunderstorm WarningRLXBraxton47 min
Jul 27, 4:31 PM EDTSevere Thunderstorm WarningRLXMason59 min
Jul 27, 4:43 PM EDTSevere Thunderstorm WarningRLXPocahontas17 min
Jul 27, 5:36 PM EDTSevere Thunderstorm WarningRLXKanawha, Putnam39 min
Jul 27, 5:49 PM EDTSevere Thunderstorm WarningRLXBraxton, Gilmer41 min
Jul 27, 6:13 PM EDTSevere Thunderstorm WarningRLXClay, Kanawha62 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.